Elegant childrens non aspirin. Reviews October, 2020, page 10

Kirkland Signature irlbGe Acetaminophen Extra Strength 500mg Rapid Release Gelcap, 400 Count (3 Pack)

Search only KIRKLAND SIGNATURE brand name

Kirkland Signature irlbGe Acetaminophen Extra Strength 500mg Rapid Release Gelcap, 400 Count (3 Pack)

Current price: 48.95 USD


Order at Amazon


Height: 3 Inches

Length: 11 Inches

Width: 11 Inches

Weight: 1 Pounds

  • 2 Pack, 800 Count Total
  • or adults and children 12 years and over
  • Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
  • Each gelcap contains 500 mg of Acetaminophen
  • Kirkland Signature Rapid Release Extra Strength Acetaminophen temporarily relieves minor aches and pains due to backache, the common cold, muscular aches, headache, tothache, minor pain of arthritis, premenstrual and menstrual cramps, and it also temporarily reduces fever.

More Info

Midol Complete Menstrual Pain Relief Caplets with Acetaminophen for Menstrual Symptom Relief - 40 Count (Package May Vary)

Search only Midol brand name

Midol Complete Menstrual Pain Relief Caplets with Acetaminophen for Menstrual Symptom Relief - 40 Count (Package May Vary)

Current price: 6.67 USD

Saving: $2.72 (29%)


Order at Amazon


Height: 2.25 Inches

Length: 3.25 Inches

Width: 1.6 Inches

Weight: 0.115 Pounds

  • 2 Pack, 800 Count Total
  • or adults and children 12 years and over
  • Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
  • Each gelcap contains 500 mg of Acetaminophen
  • Kirkland Signature Rapid Release Extra Strength Acetaminophen temporarily relieves minor aches and pains due to backache, the common cold, muscular aches, headache, tothache, minor pain of arthritis, premenstrual and menstrual cramps, and it also temporarily reduces fever.
  • Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day
  • Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
  • Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
  • Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
  • One box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief

More Info

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 100 ct

Search only Tylenol brand name

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 100 ct

Current price: 11.47 USD


Order at Amazon


Height: 2.063 Inches

Length: 3.875 Inches

Width: 2 Inches

Weight: 0.22 Pounds

  • 2 Pack, 800 Count Total
  • or adults and children 12 years and over
  • Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
  • Each gelcap contains 500 mg of Acetaminophen
  • Kirkland Signature Rapid Release Extra Strength Acetaminophen temporarily relieves minor aches and pains due to backache, the common cold, muscular aches, headache, tothache, minor pain of arthritis, premenstrual and menstrual cramps, and it also temporarily reduces fever.
  • Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day
  • Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
  • Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
  • Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
  • One box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast

More Info

GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold

Search only Good Sense brand name

GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold

Current price: 8.49 USD


Order at Amazon


Height: 5.125 Inches

Length: 2.594 Inches

Width: 2.594 Inches

Weight: 0.4 Pounds

  • 2 Pack, 800 Count Total
  • or adults and children 12 years and over
  • Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
  • Each gelcap contains 500 mg of Acetaminophen
  • Kirkland Signature Rapid Release Extra Strength Acetaminophen temporarily relieves minor aches and pains due to backache, the common cold, muscular aches, headache, tothache, minor pain of arthritis, premenstrual and menstrual cramps, and it also temporarily reduces fever.
  • Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day
  • Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
  • Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
  • Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
  • One box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.
  • FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over.
  • USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.
  • NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.
  • ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.

More Info

Children’s BACTIMICINA Liquid, 160 mg Acetaminophen Fever Reducer/Pain Reliever, Ages 2-11, Natural Cherry Flavor, Made in USA, 4 FL OZ.

Search only Bactimicina brand name

Children’s BACTIMICINA Liquid, 160 mg Acetaminophen Fever Reducer/Pain Reliever, Ages 2-11, Natural Cherry Flavor, Made in USA, 4 FL OZ.

Current price: 7.99 USD


Order at Amazon


  • 2 Pack, 800 Count Total
  • or adults and children 12 years and over
  • Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
  • Each gelcap contains 500 mg of Acetaminophen
  • Kirkland Signature Rapid Release Extra Strength Acetaminophen temporarily relieves minor aches and pains due to backache, the common cold, muscular aches, headache, tothache, minor pain of arthritis, premenstrual and menstrual cramps, and it also temporarily reduces fever.
  • Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day
  • Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
  • Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
  • Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
  • One box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.
  • FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over.
  • USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.
  • NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.
  • ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.
  • Child Safety Cap and Tamper Evident Bottle Wrap
  • TRUSTED SINCE 1978. Made in USA. BACTIMICINA has always been made in California with care in an FDA-regulated facility.
  • Our Children's Pain & Fever is always alcohol-free, aspirin-free, paraben-free, and vegan.
  • Pain & Fever Relief: Every 5 mL (1 teaspoon) contains 160 mg. of Acetaminophen. For Children Ages 2-11. Includes dosage cup for precise administration. Kid-approved Natural Cherry Flavor.
  • Children's BACTIMICINA Pain & Fever: Temporarily relieves: Fever, Headache, Minor Aches and Pain.

More Info

Rite Aid Children's Pain Relief Chewable Tablets, Acetaminophen, 160 mg - 24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years Old | Alcohol-Free, Aspirin-Free, Ibuprofen-Free

Search only Rite Aid brand name

Rite Aid Children's Pain Relief Chewable Tablets, Acetaminophen, 160 mg - 24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years Old | Alcohol-Free, Aspirin-Free, Ibuprofen-Free

Current price: 5.99 USD


Order at Amazon


  • 2 Pack, 800 Count Total
  • or adults and children 12 years and over
  • Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
  • Each gelcap contains 500 mg of Acetaminophen
  • Kirkland Signature Rapid Release Extra Strength Acetaminophen temporarily relieves minor aches and pains due to backache, the common cold, muscular aches, headache, tothache, minor pain of arthritis, premenstrual and menstrual cramps, and it also temporarily reduces fever.
  • Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day
  • Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
  • Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
  • Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
  • One box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.
  • FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over.
  • USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.
  • NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.
  • ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.
  • Child Safety Cap and Tamper Evident Bottle Wrap
  • TRUSTED SINCE 1978. Made in USA. BACTIMICINA has always been made in California with care in an FDA-regulated facility.
  • Our Children's Pain & Fever is always alcohol-free, aspirin-free, paraben-free, and vegan.
  • Pain & Fever Relief: Every 5 mL (1 teaspoon) contains 160 mg. of Acetaminophen. For Children Ages 2-11. Includes dosage cup for precise administration. Kid-approved Natural Cherry Flavor.
  • Children's BACTIMICINA Pain & Fever: Temporarily relieves: Fever, Headache, Minor Aches and Pain.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.

More Info

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 10 Count Vial, Fast Pain Relief, Pocket Pack

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 10 Count Vial, Fast Pain Relief, Pocket Pack

Current price: 1.97 USD


Order at Amazon


Height: 0.75 Inches

Length: 0.75 Inches

Width: 2.75 Inches

Weight: 0.2 Pounds

  • 2 Pack, 800 Count Total
  • or adults and children 12 years and over
  • Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
  • Each gelcap contains 500 mg of Acetaminophen
  • Kirkland Signature Rapid Release Extra Strength Acetaminophen temporarily relieves minor aches and pains due to backache, the common cold, muscular aches, headache, tothache, minor pain of arthritis, premenstrual and menstrual cramps, and it also temporarily reduces fever.
  • Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day
  • Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
  • Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
  • Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
  • One box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.
  • FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over.
  • USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.
  • NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.
  • ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.
  • Child Safety Cap and Tamper Evident Bottle Wrap
  • TRUSTED SINCE 1978. Made in USA. BACTIMICINA has always been made in California with care in an FDA-regulated facility.
  • Our Children's Pain & Fever is always alcohol-free, aspirin-free, paraben-free, and vegan.
  • Pain & Fever Relief: Every 5 mL (1 teaspoon) contains 160 mg. of Acetaminophen. For Children Ages 2-11. Includes dosage cup for precise administration. Kid-approved Natural Cherry Flavor.
  • Children's BACTIMICINA Pain & Fever: Temporarily relieves: Fever, Headache, Minor Aches and Pain.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it

More Info

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Berry Flavored, 4 Oz

Search only Motrin brand name

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Berry Flavored, 4 Oz

Current price: 9.6 USD


Order at Amazon


Height: 5.045 Inches

Length: 1.992 Inches

Width: 1.962 Inches

Weight: 0.392 Pounds

  • 2 Pack, 800 Count Total
  • or adults and children 12 years and over
  • Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
  • Each gelcap contains 500 mg of Acetaminophen
  • Kirkland Signature Rapid Release Extra Strength Acetaminophen temporarily relieves minor aches and pains due to backache, the common cold, muscular aches, headache, tothache, minor pain of arthritis, premenstrual and menstrual cramps, and it also temporarily reduces fever.
  • Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day
  • Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
  • Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
  • Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
  • One box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.
  • FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over.
  • USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.
  • NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.
  • ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.
  • Child Safety Cap and Tamper Evident Bottle Wrap
  • TRUSTED SINCE 1978. Made in USA. BACTIMICINA has always been made in California with care in an FDA-regulated facility.
  • Our Children's Pain & Fever is always alcohol-free, aspirin-free, paraben-free, and vegan.
  • Pain & Fever Relief: Every 5 mL (1 teaspoon) contains 160 mg. of Acetaminophen. For Children Ages 2-11. Includes dosage cup for precise administration. Kid-approved Natural Cherry Flavor.
  • Children's BACTIMICINA Pain & Fever: Temporarily relieves: Fever, Headache, Minor Aches and Pain.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache

More Info

Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2–11, Pack of 2

Search only Advil brand name

Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2–11, Pack of 2

Current price: 12.8 USD


Order at Amazon


Height: 1.844 Inches

Length: 2.75 Inches

Width: 1.781 Inches

Weight: 0.104 Pounds

  • 2 Pack, 800 Count Total
  • or adults and children 12 years and over
  • Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
  • Each gelcap contains 500 mg of Acetaminophen
  • Kirkland Signature Rapid Release Extra Strength Acetaminophen temporarily relieves minor aches and pains due to backache, the common cold, muscular aches, headache, tothache, minor pain of arthritis, premenstrual and menstrual cramps, and it also temporarily reduces fever.
  • Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day
  • Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
  • Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
  • Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
  • One box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.
  • FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over.
  • USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.
  • NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.
  • ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.
  • Child Safety Cap and Tamper Evident Bottle Wrap
  • TRUSTED SINCE 1978. Made in USA. BACTIMICINA has always been made in California with care in an FDA-regulated facility.
  • Our Children's Pain & Fever is always alcohol-free, aspirin-free, paraben-free, and vegan.
  • Pain & Fever Relief: Every 5 mL (1 teaspoon) contains 160 mg. of Acetaminophen. For Children Ages 2-11. Includes dosage cup for precise administration. Kid-approved Natural Cherry Flavor.
  • Children's BACTIMICINA Pain & Fever: Temporarily relieves: Fever, Headache, Minor Aches and Pain.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Active ingredient: Ibuprofen 100 mg fever reducer/pain reliever (NSAID); suitable for children ages 2-11 years
  • Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains
  • Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches
  • Advil chewable medicine for kids lasts up to 8 hours in just one dose
  • Includes two packs of Advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets

More Info

Rite Aid Children's Pain Relief Acetaminophen, Bubble Gum Flavor, 160 mg - 24 ct

Search only Rite Aid brand name

Rite Aid Children's Pain Relief Acetaminophen, Bubble Gum Flavor, 160 mg - 24 ct

Current price: 5.99 USD


Order at Amazon


  • 2 Pack, 800 Count Total
  • or adults and children 12 years and over
  • Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.
  • Each gelcap contains 500 mg of Acetaminophen
  • Kirkland Signature Rapid Release Extra Strength Acetaminophen temporarily relieves minor aches and pains due to backache, the common cold, muscular aches, headache, tothache, minor pain of arthritis, premenstrual and menstrual cramps, and it also temporarily reduces fever.
  • Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day
  • Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
  • Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
  • Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
  • One box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
  • With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed
  • 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.
  • FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over.
  • USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.
  • NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.
  • ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.
  • Child Safety Cap and Tamper Evident Bottle Wrap
  • TRUSTED SINCE 1978. Made in USA. BACTIMICINA has always been made in California with care in an FDA-regulated facility.
  • Our Children's Pain & Fever is always alcohol-free, aspirin-free, paraben-free, and vegan.
  • Pain & Fever Relief: Every 5 mL (1 teaspoon) contains 160 mg. of Acetaminophen. For Children Ages 2-11. Includes dosage cup for precise administration. Kid-approved Natural Cherry Flavor.
  • Children's BACTIMICINA Pain & Fever: Temporarily relieves: Fever, Headache, Minor Aches and Pain.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Active ingredient: Ibuprofen 100 mg fever reducer/pain reliever (NSAID); suitable for children ages 2-11 years
  • Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains
  • Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches
  • Advil chewable medicine for kids lasts up to 8 hours in just one dose
  • Includes two packs of Advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets

More Info

1    2    3    4    5    6    7    8    9    10